Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    4607

Entries in this blog

 

Day 6

Things are going pretty well. I switched to taking the 40 mgs in the morning to taking it before bed. I thought it could reduce the daytime headaches. It did! My face is actually at a perfect point. It is less oily, but not so dry that I need to moisturize hourly. My body is dry, but it usually is, so I am just lotioning up in the morning and night. My contacts seem slightly dry, but that could be from the heat blowing in the car or a number of other things. My chin seems to be clearing up.

Carrie31

Carrie31

01/21/10

 

Is it cheating when you don't enjoy it?

The doctor told me to discontinue the topical antibiotic a week ago. She stated that I would get too dry once the Accutane kicks in. Well, I cheated. I used it last night. I really just wanted to dry up one or two newbies. In my defense, it was only day 2. But, I suffered the consequences. BAD drying that is only my fault. Life goes on. * Day 3. I have been having a dull headache. I can only assume that it is due to the Accutane because I never get headaches. At this point, I am only taking

Carrie31

Carrie31

01/19/10

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×